MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® FASTCLIX LANCETS

ROCHE DIABETES CARE, INC. ACCU-CHEK ® FASTCLIX LANCETS
Catalog Number 05360145001
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/17/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the lancet broke off in the patient's finger.The patient was able to remove the lancet fragment by himself and did not require treatment by a medical professional.He received an x-ray which showed pieces of the lancet remained in his finger.
 
Additional Manufacturer Narrative
This supplemental mdr is being submitted as a part of a retrospective review and remediation effort based on errors that occurred in the submission of mdrs for incorrect manufacturer name and/or address.A non-conformance report (ncr) ¿ 16847 to implement corrective actions was opened on january 29, 2025.Device performance and/or risk profile are not impacted.

Brand Name
ACCU-CHEK ® FASTCLIX LANCETS
Common Device Name
LANCET
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
WEIDMANN MEDICAL TECHNOLOGY AG
industriestrasse 96
na
bad ragaz 7310
SZ   7310
Manufacturer Contact
greg smith
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key9864944
Report Number3011393376-2020-01099
Device Sequence Number526408
Product Code FMK
UDI-Device Identifier00365702288102
UDI-Public00365702288102
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2022
Device Catalogue Number05360145001
Device Lot NumberWPG100B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 02/27/2020
Supplement Date Received by Manufacturer04/20/2020
07/22/2025
Initial Report FDA Received Date03/23/2020
Supplement Report FDA Received Date05/06/2020
07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age78 YR
Patient SexMale
Patient Weight125 KG